MathSciNet Relay Station
MathSciNet bibliographic data
MR2393077 (2008k:53195) 53D35 (57R17)
Guth, Larry Symplectic embeddings of polydisks. Invent. Math. 172 (2008), no. 3, 477–489.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement